# SDR SWAA2018090424745

- Difficulty date: July 4, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 67,503 hours, 39,759 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Rib
- Part number: 113A82003
- Part serial: WN727
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN GEAR MIDDLE DOOR CRACKED RIB ABOVE LOWER FORWARD ATTACH POINT.  R&R DOOR PER MM.
